# SDR SIMA20140112007

- Difficulty date: January 12, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N850AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145722
- Aircraft time: 26,161 hours, 23,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD OVERWING EMERGENCY LIGHT IS INOPERATIVE.  R & R LAMP ON RT FWD OVERWING EMERGENCY LIGHT IAW AMM 33-50-10, OPERATIONS CHECKED GOOD.
